# SDR ASAA2021080735647

- Difficulty date: August 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 30,933 hours, 9,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579002
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TASK CARD 78233002 FOUND CENTER AISLE CEILING EMERGENCY EXIT LIGHT MISSING ACCESS COVER PANEL. GROUNDED - YES. INSTALLED NEW ACCESS COVER TO EMERGENCY EXIT CEILING PANEL. REF B737-900 IPC 33-51-01.
